# SDR 98ZZZX4023

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32176022
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C OPERATION, TEMPERATURE RAN FULL-HOT AND THEN FULL-COLD, COULD NOT BE OVERRIDDEN WITH THE CONTROLLER IN MANUAL MODE.  FOUND VALVE FAILED INTERNALLY.
